Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A geometric characterization of interpolation in $\hat{\mathcal{E}}^\prime(\mathbb{R} )$


Authors: Xavier Massaneda, Joaquim Ortega-Cerdà and Myriam Ounaïes
Journal: Trans. Amer. Math. Soc. 358 (2006), 3459-3472
MSC (2000): Primary 30E05, 42A85
Published electronically: September 22, 2005
MathSciNet review: 2218984
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a geometric description of the interpolating varieties for the algebra of Fourier transforms of distributions (or Beurling ultradistributions) with compact support on the real line.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30E05, 42A85

Retrieve articles in all journals with MSC (2000): 30E05, 42A85


Additional Information

Xavier Massaneda
Affiliation: Departament de Matemàtica Aplicada i Anàlisi, Universitat de Barcelona, Gran Via 585, 08071-Barcelona, Spain
Email: xavier.massaneda@ub.edu

Joaquim Ortega-Cerdà
Affiliation: Departament de Matemàtica Aplicada i Anàlisi, Universitat de Barcelona, Gran Via 585, 08071-Barcelona, Spain
Email: jortega@ub.edu

Myriam Ounaïes
Affiliation: Institut de Recherche Mathématique Avancée, Université Louis Pasteur, 7 Rue René Descartes, 67084 Strasbourg Cedex, France
Email: ounaies@math.u-strasbg.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03872-9
PII: S 0002-9947(05)03872-9
Keywords: Interpolating sequence, entire function
Received by editor(s): May 17, 2004
Published electronically: September 22, 2005
Additional Notes: The first and second authors were supported by DGICYT grant BFM2002-04072-C02-01 and CIRIT grant 2001-SGR00172.
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.